Around the last week or so, i have developed a small spotty, red rash on only the head of the penis. i have no other symptoms what so ever, and its confined just to the head. they are not raised at all, not itchy, sore , only visually noticeable. they have faded ever so slightly over the past couple of days, but are still prominent. they contain no fluid or anything, they look a bit like red, under the surface blotches now, almost like several burst blood vessels. they dont fit with symptoms of any STD i can find really - none of the blistering / pain or so associated with herpes. doing a bit of research, the most relevant post i can find involves a recommendation of zinc oxide ? maybe benadryl cream? or some kind of balantitis / fungus?
I had something like what you describe. DO NOT LET IT GET OUT OF HAND OR WAIT TOO LONG. It finally, I think, erupted into a systemic skin rash ALL OVER my body, horrible and disgusting. Biopsy said seborrheic dermatitis, but I am not sure I quite trust that. Could be yeast or fungal, but, perhaps, dermatologist was right and it was seborrheic dermatis. Whatever the case, get to a dermatologist fast and try to nip it in the bud. I let mine go on for a while, tried anti-yeast creams AND anti-fungal creams, and it would go away, then come back. You don't want what I had with that systemic skin rash, the most foul condition I've ever had and still to some extent had. Been on prednisone for almost a month now to try to get rid of it. THe penis red splotches are gone and about ninety-five percent of the rash, but still some in groin. Don't let this get out of hand.
thanks for your help, just some questions. how long was it been you got the rash on the penis head to the full body rash? i have been using some Canesten (anti -fungal cream) for 3 days, and it is going slightly - its less red and less widespread, but still certainly there. thanks
Don't try and do your own diagnosis, always have tests done just in case it may be an STD or STI. Sypmtoms like these can always be phantom like or very severe. Keep using the antifungal creams, theres no harm in that, but also see your doctor to perhaps take a coarse of antibiotics to kill any infection. Also, if you can, try and let that area breathe, bacteria love to grow in moist and dark areas. You can purchase antifungal powders as well to apply to the area to keep it dry.
i had the thing off and on for about a year. There may be no causal connection, but then again, there may be. Who knows? THe prednisone took it away, but I fear it may come back once I'm off of it. If it's fungal or yeast. But it could be dermatitis, which is another ball game altogether.
true, but seborrhea dermatis starts with the inflammation, at least mine did, and that must be taken care of first, and in my case, the biopsy said EVERYTHING was seborrhea dermatitis with some psoriasis mixed in. THere was no indication in blood tests or biospy of fungal or yeast. Now, deep down, though I'm no doctor, I suspect there was something fungal that may have ignited the rash, but the two main doctors didn't think so. WHere does that leave me? I saw dermatalogist yesterday and he said there were still active spots, so I'm back up to forty mg of prednisone, then go to twenty next week, then I see him again in two weeks. THe rash is mostly gone but still some severity in groinal region. Remnants of the rash are now dry skin flakikng off and I must annoint myself with moisturizers. It's such a drag. Never had anything like this before. Oh yeah, change of season, stress and DRY skin are also components.
I went to the clinic, and surprise surprise, no real diagnosis and i've learnt nothing that i hadn't found out online. Doc said he highly doubted it was an STD, and that it was probably fungal. i explained id used canesten for 3 days and it had no effect whatsoever, and he said use it for 7-9 days. well iv used it for 4 days now again, it's not made any difference. really don't know what it is
I swear I used anti fungals and anti yeasts for over a year and nothing works. Did you go to a DERMATOLOGIST? He compounded a potion for me that seems to be doing a lot of good, but I had to use prednisone, heavy duty steroid cream, hydrocortison at two percent, plus moisturize with prescription creams all over the body. I don't know what you have, but mine wasn't any std either, or, apparently fungal or yeast. WHo knows? Get them to check you for seborrhea dermatis OR psoriasis. Sounds mild, right? Well, it can kill you if it gets out of control because THEN the fungus gets into it. I'm not a doctor, so just take this for what it's worth.